« Last post by biggerballs on May 16, 2019, 06:55:19 pm »
6 months ago thanks to the forum I learned about low T. My Free T was very low around 1 %. 4 x higher SHBG + 5 x estradiol. Yeah SUPER high...
Low DHEA + LOW progesterone.
I started by eating a bit better, testosterone cream everyday and progesterone cream everyday.. 2 + 25mg DHEA daily + zink as I was low on that too. 2 months ago started Arimidex and I have NEVER felt better.. I feel STRONG.
BUT, my penis just got issues.
I have multiple & new partners, almost on a daily basis…
In the last 2 weeks I have had 8 sexual episodes…I had 4 episodes with women in the last 2 weeks where I cant be hard, even if I use sildenafil/Viagra. I have used that on average 3times a week for about 7 months with great effect..So I have taken viagara/Kamagra for 8 months straight with no problem. All those 4 episodes happened even though I took the medication…My morning wood is semi to non existing. Have almost always been the last few years (im 31)
And I have NEVER experienced a problem when I take the pills up until now.
- No sleeping rhythm whatsoever, I sleep late in the AM. I never have a same time I wake up and go to sleep. Im a business owner since 16 so never had to adjust combined with trauma as a kid I guess I have never been able to treat it.
- I have been taking Valium every 2nd-3rd day the last 1 month (it started there, so Im thinking this could be reason), because I have had sleeping issues for 15 years.
- I exercise a lot (maybe overtraining), I´m a fighter.
- I´m using testosterone cream (have used for 4 months) + taking 25MG of DHEA a day + Progesteron cream + zinc Pills 50 mg. Have done for 4 months.. Worked great for mood.
- Starting Arimidex/estrogen blocker 2 months ago (I think I feel fantastic because of it.. Now Im at 1MG a week, half MG 2 times a week).
I know its hard to give a solid advice because obviously many things could be going on. But the fact that I cant get hard when I have new incredible beautiful women by my side AND I have taken Viagra I can not understand….
Your advice would not only benefit me, but a bunch of other women.. lol…
On a very serious note. I dont mind being on viagra but when that doesnt work then Im kinda fucked. If I put porn on and so on I can cum, (even though I dont watch porn usually, but I tried to today.. and I can get hard for a second and then it goes down to 60 % again.. U know what I mean).
What to do ?